Alert archive / Oklahoma / River Flood Warnings in 2018
River Flood Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Feb 27, 2018, 1:36 PM CST for LeFlore County, Oklahoma. It took effect at Feb 28, 2018, 7:00 PM CST. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2018, 1:36 PM CST (19:36 UTC)
- In effect from
- Feb 28, 2018, 7:00 PM CST
- Expired
- Mar 2, 2018, 7:30 AM CST
- In force
- 37 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Poteau (PTAO2).
- Action stage
- 24 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
370 WGUS44 KTSA 271936 FLWTSA ptBULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 136 PM CST Tue Feb 27 2018 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-280334- /O.NEW.KTSA.FL.W.0016.180301T0100Z-180302T1330Z/ /PTAO2.1.ER.180301T0100Z.180301T0600Z.180302T0730Z.NO/ 136 PM CST Tue Feb 27 2018 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Poteau * from Wednesday evening to Friday morning, or until the warning is cancelled. * At 12:45 PM Tuesday, the stage was 11.02 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage Wednesday evening and continue to rise to near 25.0 feet by late Wednesday night. The river is expected to fall below flood stage Friday before dawn. This forecast is based on the expected rainfall today through tomorrow. Changes to the rainfall forecast will result in changes to this river forecast, so interests along the river should continue to monitor the forecast for the latest updates. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-280334- /O.NEW.KTSA.FL.W.0017.180301T0730Z-180303T1700Z/ /PANO2.1.ER.180301T0730Z.180302T0000Z.180303T1100Z.NO/ 136 PM CST Tue Feb 27 2018 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Panama * from late Wednesday night to Saturday morning, or until the warning is cancelled. * At 12:30 PM Tuesday, the stage was 21.10 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage late Wednesday night and continue to rise to near 31.0 feet by Thursday evening. The river is expected to fall below flood stage early Saturday morning. This forecast is based on the expected rainfall today through tomorrow. Changes to the rainfall forecast will result in changes to this river forecast, so interests along the river should continue to monitor the forecast for the latest updates. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
8 follow-up statements
578 WGUS84 KTSA 280148 FLSTSA Flood Statement National Weather Service Tulsa OK 748 PM CST Tue Feb 27 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-280948- /O.EXT.KTSA.FL.W.0016.180301T0508Z-180301T1800Z/ /PTAO2.1.ER.180301T0508Z.180301T0600Z.180301T1200Z.NO/ 748 PM CST Tue Feb 27 2018 The Flood Warning continues for The Poteau River near Poteau. * from Wednesday evening to Thursday afternoon, or until the warning is cancelled. * At 6:45 PM Tuesday, the stage was 13.49 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage late Wednesday evening and continue to rise to near 24.1 feet by Thursday before dawn . The river is expected to fall below flood stage Thursday morning. This forecast is based on the expected rainfall today through tomorrow. Changes to the rainfall forecast will result in changes to this river forecast, so interests along the river should continue to monitor the forecast for the latest updates. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-280948- /O.EXT.KTSA.FL.W.0017.180301T1800Z-180303T0600Z/ /PANO2.1.ER.180301T1800Z.180302T0600Z.180303T0000Z.NO/ 748 PM CST Tue Feb 27 2018 The Flood Warning continues for The Poteau River near Panama. * from Thursday afternoon to late Friday night, or until the warning is cancelled. * At 7:30 PM Tuesday, the stage was 19.96 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage early Thursday afternoon and continue to rise to near 29.4 feet by Friday before dawn . The river is expected to fall below flood stage Friday evening. This forecast is based on the expected rainfall today through tomorrow. Changes to the rainfall forecast will result in changes to this river forecast, so interests along the river should continue to monitor the forecast for the latest updates. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
055 WGUS84 KTSA 280938 FLSTSA Flood Statement National Weather Service Tulsa OK 338 AM CST Wed Feb 28 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-281739- /O.CON.KTSA.FL.W.0016.180301T0508Z-180301T1800Z/ /PTAO2.1.ER.180301T0508Z.180301T0600Z.180301T1200Z.NO/ 338 AM CST Wed Feb 28 2018 The Flood Warning continues for The Poteau River near Poteau. * from this evening to Thursday afternoon, or until the warning is cancelled. * At 2:45 AM Wednesday, the stage was 16.66 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage tonight and continue to rise to near 24.1 feet by Thursday before dawn. The river is expected to fall below flood stage Thursday morning. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-281739- /O.CON.KTSA.FL.W.0017.180301T1800Z-180303T0600Z/ /PANO2.1.ER.180301T1800Z.180302T0600Z.180303T0000Z.NO/ 338 AM CST Wed Feb 28 2018 The Flood Warning continues for The Poteau River near Panama. * from Thursday afternoon to late Friday night, or until the warning is cancelled. * At 3:30 AM Wednesday, the stage was 21.97 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage early Thursday afternoon and continue to rise to near 29.4 feet by Friday before dawn . The river is expected to fall below flood stage Friday evening. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
936 WGUS84 KTSA 281346 FLSTSA Flood Statement National Weather Service Tulsa OK 746 AM CST Wed Feb 28 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-282145- /O.EXT.KTSA.FL.W.0016.180301T2334Z-180302T0700Z/ /PTAO2.1.ER.180301T2334Z.180302T0000Z.180302T0100Z.NO/ 746 AM CST Wed Feb 28 2018 ...Flood Warning extended until late Thursday night... The Flood Warning continues for The Poteau River near Poteau. * from Thursday afternoon to late Thursday night, or until the warning is cancelled. * At 6:45 AM Wednesday, the stage was 18.08 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage Thursday afternoon and continue to rise to near 24.1 feet by Thursday evening. The river is expected to fall below flood stage later Thursday evening. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-282145- /O.EXT.KTSA.FL.W.0017.180302T0224Z-180303T1200Z/ /PANO2.1.ER.180302T0224Z.180302T1200Z.180303T0600Z.NO/ 746 AM CST Wed Feb 28 2018 ...Flood Warning extended until Saturday morning... The Flood Warning continues for The Poteau River near Panama. * from Thursday evening to Saturday morning, or until the warning is cancelled. * At 7:30 AM Wednesday, the stage was 23.33 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Thursday evening and continue to rise to near 29.6 feet by Friday morning. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
391 WGUS84 KTSA 281849 FLSTSA Flood Statement National Weather Service Tulsa OK 1249 PM CST Wed Feb 28 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-010249- /O.CON.KTSA.FL.W.0016.180301T2334Z-180302T0700Z/ /PTAO2.1.ER.180301T2334Z.180302T0000Z.180302T0100Z.NO/ 1249 PM CST Wed Feb 28 2018 The Flood Warning continues for The Poteau River near Poteau. * from Thursday afternoon to late Thursday night, or until the warning is cancelled. * At 11:45 AM Wednesday, the stage was 18.93 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise to around flood stage, or near 24.1 feet, by Thursday evening. The river is expected to fall below flood stage Thursday evening. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-010249- /O.CON.KTSA.FL.W.0017.180302T0224Z-180303T1200Z/ /PANO2.1.ER.180302T0224Z.180302T1200Z.180303T0600Z.NO/ 1249 PM CST Wed Feb 28 2018 The Flood Warning continues for The Poteau River near Panama. * from Thursday evening to Saturday morning, or until the warning is cancelled. * At 12:30 PM Wednesday, the stage was 24.86 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Thursday evening and continue to rise to near 29.6 feet by Friday morning. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
110 WGUS84 KTSA 010137 FLSTSA Flood Statement National Weather Service Tulsa OK 737 PM CST Wed Feb 28 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-010936- /O.EXT.KTSA.FL.W.0016.180302T0600Z-180302T1200Z/ /PTAO2.1.ER.180302T0600Z.180302T0600Z.180302T0600Z.NO/ 737 PM CST Wed Feb 28 2018 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Poteau River near Poteau. * from late Thursday night to Friday morning, or until the warning is cancelled. * At 6:45 PM Wednesday, the stage was 19.18 feet. * Flood stage is 24.0 feet. * Forecast...The Poteau River near Poteau is expected to rise to near flood stage Friday before dawn . * Forecast...The Poteau River near Poteau is expected to rise to near the flood stage of 24.0 feet by late Thursday evening. The river is expected to fall below flood stage Friday before dawn. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-010936- /O.EXT.KTSA.FL.W.0017.180302T0336Z-180303T1200Z/ /PANO2.1.ER.180302T0336Z.180302T1200Z.180303T0600Z.NO/ 737 PM CST Wed Feb 28 2018 The Flood Warning continues for The Poteau River near Panama. * from Thursday evening to Saturday morning, or until the warning is cancelled. * At 6:30 PM Wednesday, the stage was 26.35 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage late Thursday evening and continue to rise to near 29.5 feet by Friday morning. The river is expected to fall below flood stage Saturday before dawn . * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
557 WGUS84 KTSA 011115 FLSTSA Flood Statement National Weather Service Tulsa OK 515 AM CST Thu Mar 1 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-011914- /O.CON.KTSA.FL.W.0016.180302T0600Z-180302T1200Z/ /PTAO2.1.ER.180302T0600Z.180302T0600Z.180302T0600Z.NO/ 515 AM CST Thu Mar 1 2018 The Flood Warning continues for The Poteau River near Poteau. * from late tonight to Friday morning, or until the warning is cancelled. * At 4:45 AM Thursday, the stage was 19.36 feet. * Flood stage is 24.0 feet. * Forecast...The Poteau River near Poteau is expected to rise to near flood stage Friday before dawn. * Forecast...The Poteau River near Poteau is expected to rise to flood stage at 24.0 feet by Friday before dawn. The river is expected to fall below flood stage Friday morning. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-011914- /O.CON.KTSA.FL.W.0017.180302T0336Z-180303T1200Z/ /PANO2.1.ER.180302T0336Z.180302T1200Z.180303T0600Z.NO/ 515 AM CST Thu Mar 1 2018 The Flood Warning continues for The Poteau River near Panama. * from this evening to Saturday morning, or until the warning is cancelled. * At 4:30 AM Thursday, the stage was 27.19 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage tonight and continue to rise to near 29.5 feet by Friday morning. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$ Lacy
101 WGUS84 KTSA 011346 FLSTSA Flood Statement National Weather Service Tulsa OK 746 AM CST Thu Mar 1 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-012146- /O.EXT.KTSA.FL.W.0016.180303T0000Z-180303T0600Z/ /PTAO2.1.ER.180303T0000Z.180303T0000Z.180303T0000Z.NO/ 746 AM CST Thu Mar 1 2018 ...Flood Warning extended until late Friday night... The Flood Warning continues for The Poteau River near Poteau. * from Friday evening to late Friday night, or until the warning is cancelled. * At 6:45 AM Thursday, the stage was 19.50 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise to near flood stage Friday evening. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-012146- /O.CON.KTSA.FL.W.0017.180302T0336Z-180303T1200Z/ /PANO2.1.ER.180302T0336Z.180302T1200Z.180303T0600Z.NO/ 746 AM CST Thu Mar 1 2018 The Flood Warning continues for The Poteau River near Panama. * from this evening to Saturday morning, or until the warning is cancelled. * At 7:30 AM Thursday, the stage was 27.24 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage tonight and continue to rise to near 29.5 feet by Friday morning. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
418 WGUS84 KTSA 011942 FLSTSA Flood Statement National Weather Service Tulsa OK 142 PM CST Thu Mar 1 2018 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-012012- /O.CAN.KTSA.FL.W.0016.000000T0000Z-180303T0600Z/ /PTAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 142 PM CST Thu Mar 1 2018 The Flood Warning is cancelled for The Poteau River near Poteau. * At 12:45 PM Thursday, the stage was 19.82 feet. * Flood stage is 24.0 feet. * Forecast...The Poteau River near Poteau will crest below flood stage at 21.1 feet early Friday afternoon. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-012012- /O.CAN.KTSA.FL.W.0017.000000T0000Z-180303T1200Z/ /PANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 142 PM CST Thu Mar 1 2018 The Flood Warning is cancelled for The Poteau River near Panama. * At 1:30 PM Thursday, the stage was 27.40 feet. * Flood stage is 29.0 feet. * Forecast...The Poteau River near Panama will crest below flood stage at 28.3 feet Friday evening. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 27, 11:28 AM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Feb 27, 11:28 AM CST, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1128 AM CST Tue Feb 27 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Widespread convection ongoing across E OK will continue to spread eastward through the afternoon with periodic thunderstorm chances mentioned at each terminal. Additionally low MVFR to IFR ceilings will also spread eastward through the day with prevailing IFR ceilings forecast overnight. Precip should diminish in coverage from late evening through much of the overnight hours before increasing again during the day Wednesday especially south. && .PREV DISCUSSION... /Issued 1046 AM CST Tue Feb 27 2018/ ..UPDATE... DISCUSSION... Ongoing warm advection and moisture return have combined to support an increasing area of convection which should continue to spread rather quickly across E OK and into NW AR around noon. Further convective development is expected later today further south nearer the region of deeper moisture profiles with overall precip coverage remaining high from late afternoon through the early evening hours. Steep lapse rates are in place and a few strong storms have been noted this morning. This potential will remain place through the day with hail being the concern from the strongest storms. Updated forecast adjusted for precip trends otherwise remaining elements are on track. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 55 72 40 / 90 60 30 10 FSM 64 53 71 48 / 80 100 100 60 MLC 61 57 70 43 / 90 70 90 30 BVO 62 53 72 37 / 80 70 20 20 FYV 63 52 68 43 / 80 100 70 40 BYV 63 51 67 43 / 60 100 60 30 MKO 61 55 70 43 / 90 80 60 20 MIO 64 53 70 40 / 70 80 20 20 F10 60 56 70 41 / 90 60 50 10 HHW 60 58 70 47 / 100 90 100 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....07
Hazardous weather outlook, Feb 27, 1:00 PM CST, 36 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 100 PM CST Tue Feb 27 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 100 PM CST Tue Feb 27 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and This Afternoon. HEAVY RAIN WITH LOCALIZED FLOODING. RISK...Limited. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...South of Interstate 44. ONSET...Ongoing. POOR VISIBILITY. RISK...Limited. AREA...Much of eastern Oklahoma and northwest Arkansas. ONSET...After midnight. DISCUSSION... Widespread showers and scattered thunderstorms are ongoing this afternoon across much of eastern Oklahoma and northwest Arkansas. These showers and thunderstorms will continue to develop and spread across the region through the evening hours. The heaviest rainfall totals are forecast along and southeast of Interstate 44. Given the recent heavy rainfall, localized flooding will be possible through this evening. Additionally, a few strong storm are possible with hail up to nickel size possible. The rains will diminish from west to east this evening and areas of fog are likely to develop. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm and Heavy Rainfall Potential THURSDAY...High Wind Potential. FRIDAY and SATURDAY...No Hazards. SUNDAY and MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Scattered thunderstorms will again develop early Wednesday and spread across southeast Oklahoma and northwest Arkansas. Locally heavy rainfall will be possible southeast of a line from Fayetteville to McAlester. Breezy winds will develop on Thursday with dry weather prevailing through Saturday. Thunderstorm chances return toward the first part of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Feb 27, 11:33 AM CST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1133 AM CST TUE FEB 27 2018
OKZ065-066-070-071-271815-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
1133 AM CST TUE FEB 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...WESTERN
MUSKOGEE...SOUTHEASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES
UNTIL 1215 PM CST...
At 1132 AM CST, a strong thunderstorm was located 3 miles north of
Dustin, moving northeast at 45 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Henryetta... Weleetka...
Dewar... Grayson...
Council Hill... Hoffman...
Hitchita... Bryant...
Pierce... Eram...
This includes Interstate 40 in Oklahoma between mile markers 234 and
263.
LAT...LON 3567 9571 3545 9552 3527 9598 3529 9598
3529 9612 3535 9617
TIME...MOT...LOC 1732Z 235DEG 38KT 3533 9603Special weather statement, Feb 27, 1:26 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
126 PM CST TUE FEB 27 2018
OKZ054>056-272015-
Osage OK-Nowata OK-Washington OK-
126 PM CST TUE FEB 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN
WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 215 PM CST...
At 126 PM CST, a strong thunderstorm was located 3 miles west of
Sunset Lake, moving northeast at 55 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Bartlesville... Pawhuska...
Dewey... Copan...
Wann... Bigheart...
Osage Hills State Park... Bartlesville Municipal Airport...
Hulah... Okesa...
Sunset Lake... Wah Sha She State Park...
LAT...LON 3685 9564 3665 9633 3682 9642 3700 9600
3700 9572
TIME...MOT...LOC 1926Z 246DEG 50KT 3678 9629Special weather statement, Feb 27, 1:33 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
133 PM CST TUE FEB 27 2018
OKZ071-073-272015-
Pittsburg OK-McIntosh OK-
133 PM CST TUE FEB 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 215 PM CST...
At 133 PM CST, a strong thunderstorm was located 3 miles west of
Stuart, moving northeast at 40 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Crowder... Canadian...
Indianola... Hanna...
Raiford... Scipio...
Arpelar... Vernon...
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3523 9598
3535 9586 3515 9562 3483 9609
TIME...MOT...LOC 1933Z 224DEG 35KT 3491 9617The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 11:33 AM CST | Special Weather Statement | TSA | McIntosh | 42 min |
| Feb 27, 1:26 PM CST | Special Weather Statement | TSA | Washington | 49 min |
| Feb 27, 1:33 PM CST | Special Weather Statement | TSA | Pittsburg | 42 min |
| Feb 27, 1:36 PM CST | River Flood Warning | TSA | LeFlore | 4 days |
| Feb 27, 2:32 PM CST | Special Weather Statement | TSA | Pittsburg | 28 min |
Nearby
River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.